# SDR 2A6R201805174791

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 2,646 hours, 7,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 350A21106226
- Condition: Cracked
- Location: Zone 100
- Part time: 2,646 hours, 7,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK CRADLE REAR CRADLE HAS A CRACK IN THE GUSSET
